Alert archive / Indiana / High Wind Watches in 2019

High Wind Watch 2, NWS Indianapolis, IN

November 25, 201939 counties in Indiana

NWS Indianapolis, IN issued this high wind watch at Nov 25, 2019, 2:59 PM EST for 39 counties in Indiana. It took effect at Nov 27, 2019, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 25, 2019, 2:59 PM EST (19:59 UTC)
In effect from
Nov 27, 2019, 7:00 AM EST
Expired
Nov 26, 2019, 1:32 PM EST
In force
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2041 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WWUS73 KIND 251959
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
259 PM EST Mon Nov 25 2019

INZ021-028>031-035>049-051>057-060>065-067>072-261000-
/O.NEW.KIND.HW.A.0002.191127T1200Z-191128T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
259 PM EST Mon Nov 25 2019

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  possible.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
194 
WWUS73 KIND 260232
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
932 PM EST Mon Nov 25 2019

INZ021-028>031-035>049-051>057-060>065-067>072-261045-
/O.CON.KIND.HW.A.0002.191127T1200Z-191128T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
932 PM EST Mon Nov 25 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  possible.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
924 
WWUS73 KIND 260902
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
402 AM EST Tue Nov 26 2019

INZ021-028>031-035>049-051>057-060>065-067>072-261715-
/O.CON.KIND.HW.A.0002.191127T1200Z-191128T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
402 AM EST Tue Nov 26 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  possible. 

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Beachler
426 
WWUS73 KIND 261440
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
940 AM EST Tue Nov 26 2019

INZ021-028>031-035>049-051>057-060>065-067>072-262245-
/O.CON.KIND.HW.A.0002.191127T1200Z-191128T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
940 AM EST Tue Nov 26 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  possible. 

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana. 

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
521 
WWUS73 KIND 261832
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
132 PM EST Tue Nov 26 2019

INZ021-028>031-035>049-270245-
/O.UPG.KIND.HW.A.0002.191127T1200Z-191128T0000Z/
/O.NEW.KIND.HW.W.0002.191127T0900Z-191128T0200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, and New Castle
132 PM EST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of central, east central, north central and 
  west central Indiana.

* WHEN...From 4 AM to 9 PM EST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Some power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds are expected to be strongest between
  7 AM and 2 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ051>057-060>065-067>072-270245-
/O.UPG.KIND.HW.A.0002.191127T1200Z-191128T0000Z/
/O.NEW.KIND.WI.Y.0009.191127T0900Z-191128T0200Z/
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-
Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
132 PM EST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, south central, southeast, 
  southwest and west central Indiana.

* WHEN...From 4 AM to 9 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds are expected to be strongest between
  7 AM and 2 PM EST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

White

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this high wind watch went out at Nov 25, 1:13 PM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Nov 25, 1:13 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
113 PM EST Mon Nov 25 2019

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 401 AM EST Mon Nov 25 2019

After a quiet weather day today, a strong low pressure system
moving through the Great Lakes will bring wet and windy conditions
to central Indiana Tuesday through Wednesday. An active pattern
will remain in place for the rest of the forecast period, with
several chances for rain and some mixed winter precipitation
possible during the extended holiday weekend.

&&

.NEAR TERM /This afternoon/...

Issued at 958 AM EST Mon Nov 25 2019

Surface analysis late this morning shows high pressure in place
across the southeastern United States. A cold front was found
across Iowa and NW MO. No precip was found with this moisture
starved from. GOES16 shows an area of high clouds within the
westerly flow aloft streaming into Indiana from Illinois.
Southerly surface flow was in place with dew points in the middle
and upper 30s.

Forecast soundings and time heights remain dry today with
unreachable convective temperatures. Thus we will really remain
under the influence of the high pressure system to the southeast
along with the advancement of some of the high clouds approaching
within the flow aloft. Have trended toward a dry forecast this
afternoon...with just some passing clouds. Stuck close to the NBM
on Highs.

&&

.SHORT TERM /Tonight through Wednesday night/...

Issued at 401 AM EST Mon Nov 25 2019

The forecast focus is on the incoming storm system and the
PoPs/winds associated with it. Tonight an upper level low over
the intermountain west will track east and strengthen a surface
low forming over Colorado. The weather over central Indiana will
be dry during that time, but as the system ejects through the
central Plains and travels northeast to and through the Great
Lakes it will bring a myriad of impact to the area. First chances
for rain will overspread the area on Tuesday as a warm front lifts
north through the area and isentropic lift ramps up. Tuesday
night the pressure gradient across the area will increase. A low
level jet will ramp up as well and transport moisture northward
ahead of the low pressure system, providing a low amount of
instability that will necessitate the inclusion of a slight chance
for embedded thunderstorms through the overnight hours. The cold
front will move into the area late Tuesday night/early Wednesday
morning and provide additional surface lift to go along with the
upper lift from the dynamic upper low. Thus expect rain all night
long Tuesday night with a few rolls of thunder.

Winds in the low level jet will exceed 50 kts, but not expecting
these to mix all the way down during the night. Should see gusts
as well as sustained winds increasing throughout Tuesday night,
and Wednesday in the wake of the cold frontal passage should see
gusts of 35 to 40 kts (or over 45 mph). CIPS analogs are
indicating high probability of gusts over 35 kts but not over 45
kts. Some concern over the strength of the winds aloft and the
ability to tap into them in the subsidence behind the cold front
Wednesday (that there is potential for winds to be higher than
currently forecast and approach the line for high wind warning),
so will need to keep an eye on this. Current takeaway for those
traveling Wednesday though is that rain will be moving out fairly
early in the morning and winds will be strong and gusty through
the day.

&&

.LONG TERM /Thursday Night through Monday/...

Issued at 113 PM EST Mon Nov 25 2019

Active weather is suggested to begin on Thursday night into
Saturday as the ECMWF depicts a strong area of low pressure moving
through the plains toward the Great Lakes. This will result in a
warm front and a strong lift arriving with ample moisture within
southerly flow aloft for Friday into Saturday. While the southwest
flow in in place through Saturday...several short waves push
through the Ohio Valley ahead of the approaching deep over low
over the Northern Plains. THus have kept high pops in as suggested
by the NBM...particularly on Friday and Saturday.

More precip will be possible on Sunday then pushes toward northern
Indiana...again pushing a strong supper trough across the state.
this could result in some snow as forecast soundings at that time
show a saturated column below freezing and Central Indiana should
be within the cold sector...in the wake of the initial cold front.

The upper low is suggested to depart by Monday morning and ridging
aloft is suggested along with the arrival of cold air advection
and high pressure building at the surface. Trended toward dry at
that time even through the NBM still wants some chc pops.

&&

.AVIATION /Discussion for the 251800Z Tafs/...

Issued at 1209 AM EST Mon Nov 25 2019

Mainly VFR Conditions are expected this taf period. Deterioration
to MVFR will be possible at or around 261200Z.

The taf sites continue to be under the influence of high pressure
in place across the southeastern states. A quick moving wave of
clouds over Illinois is poised to quickly push across Indiana over
the next few hours...resulting in some high thin CIGS for the TAF
sites. Forecast soundings suggest a dry column tonight as a warm
front approaches from the southwest. Thus VFR through the night.

A strong warm front is suggested to push toward Indiana on Tuesday
afternoon. Strong Warm air advection will lead to an overruning
situation...with forecast soundings becoming saturated in the
afternoon. Thus have trended toward MVFR Cigs at or near 261800Z
and after as moisture and forcing is expected to arrive.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...Puma
SHORT TERM...CP
LONG TERM....Puma
AVIATION...JP
Hazardous weather outlook, Nov 25, 5:32 AM EST, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
532 AM EST Mon Nov 25 2019

INZ021-028>031-035>049-051>057-060>065-067>072-261045-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
532 AM EST Mon Nov 25 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: Dry conditions are expected today and tonight with weak
upper ridging over the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: A strong low pressure system will bring gusty winds in
excess of 35 to 45 mph late Tuesday through Wednesday and a slight
chance for thunderstorms Tuesday night.

A wintry precipitation mix is possible Thursday night into Friday
morning and again Sunday night.

Discussion: A low pressure system will bring rain and gusty winds to
central Indiana Tuesday and Wednesday. Strong pressure gradient
forces will lead to winds gusting in excess of 35 to 45 mph, and
enough instability will be available Tuesday night to bring a slight
chance for thunderstorms as well. Another system could bring a wintry
mix Thursday night and chances for rain Friday through Saturday, with
another wintry mix arriving Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

High Wind Watches in Indiana, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.